# SDR ASOA2012122002692

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,328 hours, 22,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK HAS AREAS OF CORROSION FROM FS 399 TO 409+128.  R & R SEAT TRACK IAW SRM 51-40-11 AND 51-41-04 AND AMM 53-01-11-400-802.
